# SDR UPS08851932

- Difficulty date: March 3, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBOARD SUPPORT CRACKED AT FWD CARGO PIT STA 520 BETWEEN L34R AND 33R.  REMOVED DAMAGED AREA, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-21A, 51-1-8, 51-1-24, 53-2-00.
